Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 40, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 17, 2021, 10:46 PM CDT for Houston County, Winona County, Minnesota; La Crosse County, Monroe County, Trempealeau County, Wisconsin. It was in force for 44 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2021, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 17, 2021, 11:30 PM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Houston County, MN, Winona County, MN, La Crosse County, WI, Monroe County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 14 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:46 PM CDT | HAIL 0.75 | Stevenstown, WI | |
| Jun 17, 10:53 PM CDT | HAIL 1.75 | Trempealeau, WI | |
| Jun 17, 10:55 PM CDT | TSTM WND GST 49 | Brice Prairie, WI | PERSONAL WEATHER STATION - TIME ESTIMATED. |
| Jun 17, 10:56 PM CDT | HAIL 1.75 | 2 N Nodine, MN | |
| Jun 17, 10:59 PM CDT | HAIL 1.5 | Dakota, MN | |
| Jun 17, 11:00 PM CDT | TSTM WND GST 40 | 1 Wsw West Salem, WI | |
| Jun 17, 11:00 PM CDT | HAIL 0.5 | West Salem, WI | |
| Jun 17, 11:03 PM CDT | HAIL 0.88 | 1 Sse Holmen, WI | |
| Jun 17, 11:05 PM CDT | TSTM WND GST 47 | 4 N La Crosse, WI | |
| Jun 17, 11:05 PM CDT | HAIL 0.5 | 2 Sse Holmen, WI | |
| Jun 17, 11:05 PM CDT | HAIL 0.75 | 2 Sse Holmen, WI | |
| Jun 17, 11:07 PM CDT | HAIL 1 | 2 Nw Onalaska, WI | |
| Jun 17, 11:08 PM CDT | HAIL 0.75 | 2 N Onalaska, WI | REPORT FROM MPING: DIME (0.75 IN.). |
| Jun 17, 11:10 PM CDT | HAIL 0.25 | La Crosse, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
672
WUUS53 KARX 180346
SVRARX
MNC055-169-WIC063-081-121-180430-
/O.NEW.KARX.SV.W.0040.210618T0346Z-210618T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1046 PM CDT Thu Jun 17 2021
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Winona County in southeastern Minnesota...
Northeastern Houston County in southeastern Minnesota...
La Crosse County in west central Wisconsin...
West central Monroe County in west central Wisconsin...
Southeastern Trempealeau County in west central Wisconsin...
* Until 1130 PM CDT.
* At 1045 PM CDT, severe thunderstorms were located along a line
extending from Galesville to 7 miles southeast of Winona, moving
east at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Dakota and Brice Prairie around 1100 PM CDT.
La Crescent around 1105 PM CDT.
La Crosse, Onalaska, Holmen, French Island and La Crosse Airport
around 1110 PM CDT.
Sparta and West Salem around 1120 PM CDT.
Bangor and Fort Mc Coy around 1125 PM CDT.
Other locations impacted by these severe thunderstorms include Irish
Hill, North Side Of La Crosse, Camp Decorah, South Side Of La Crosse,
Goose Island, Stevenstown and Highways 14 61 And County M M.
This includes the following highways...
Interstate 90 in Minnesota between mile markers 259 and 276.
Interstate 90 in Wisconsin between mile markers 1 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4372 9107 4372 9126 4388 9167 4413 9125
4411 9115 4407 9115 4408 9097 4402 9066
TIME...MOT...LOC 0345Z 287DEG 40KT 4407 9132 4395 9160
HAIL...1.75IN
WIND...60MPH
$$
Kurz3 follow-up statements
308
WWUS53 KARX 180405
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1105 PM CDT Thu Jun 17 2021
MNC055-169-WIC063-081-121-180430-
/O.CON.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Winona MN-Houston MN-La Crosse WI-Monroe WI-Trempealeau WI-
1105 PM CDT Thu Jun 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN WINONA...NORTHEASTERN HOUSTON...LA CROSSE...WEST
CENTRAL MONROE AND SOUTHEASTERN TREMPEALEAU COUNTIES...
At 1104 PM CDT, a severe thunderstorm was located over Onalaska, or
near La Crosse, moving southeast at 55 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters reported golf ball size hail near
Nodine, MN.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
West Salem around 1110 PM CDT.
Bangor around 1115 PM CDT.
Other locations impacted by this severe thunderstorm include Irish
Hill, North Side Of La Crosse, Camp Decorah, South Side Of La Crosse,
Goose Island, Stevenstown and Highways 14 61 And County M M.
This includes the following highways...
Interstate 90 in Minnesota between mile markers 262 and 276.
Interstate 90 in Wisconsin between mile markers 1 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4372 9107 4372 9126 4386 9161 4412 9122
4411 9115 4407 9115 4408 9097 4402 9066
TIME...MOT...LOC 0404Z 294DEG 46KT 4388 9124
HAIL...1.75IN
WIND...60MPH
$$
Kurz499
WWUS53 KARX 180418
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1118 PM CDT Thu Jun 17 2021
MNC169-WIC121-180427-
/O.CAN.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Winona MN-Trempealeau WI-
1118 PM CDT Thu Jun 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINONA AND
SOUTHEASTERN TREMPEALEAU COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
LAT...LON 4372 9107 4372 9126 4374 9131 4385 9128
4408 9098 4408 9097 4402 9066
TIME...MOT...LOC 0417Z 294DEG 49KT 4376 9100
$$
MNC055-WIC063-081-180430-
/O.CON.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Houston MN-La Crosse WI-Monroe WI-
1118 PM CDT Thu Jun 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN HOUSTON...LA CROSSE AND WEST CENTRAL MONROE
COUNTIES...
At 1117 PM CDT, a severe thunderstorm was located near Coon Valley,
or 12 miles east of La Crosse, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Houston, La Crosse and west central Monroe Counties,
including the following locations... Irish Hill, North Side Of La
Crosse, South Side Of La Crosse, Goose Island, Highways 14 61 And
County M M, Rockland and County Roads D E And E.
This includes Interstate 90 in Wisconsin between mile markers 2 and
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4372 9107 4372 9126 4374 9131 4385 9128
4408 9098 4408 9097 4402 9066
TIME...MOT...LOC 0417Z 294DEG 49KT 4376 9100
HAIL...1.00IN
WIND...60MPH
$$
Kurz874
WWUS53 KARX 180423
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1123 PM CDT Thu Jun 17 2021
MNC055-WIC063-081-180433-
/O.EXP.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Houston MN-La Crosse WI-Monroe WI-
1123 PM CDT Thu Jun 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON...LA
CROSSE AND WEST CENTRAL MONROE COUNTIES WILL EXPIRE AT 1130 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
LAT...LON 4372 9107 4372 9126 4374 9131 4385 9128
4408 9098 4408 9097 4402 9066
TIME...MOT...LOC 0423Z 287DEG 40KT 4376 9098
$$
KurzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:56 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 17, 6:56 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 656 PM CDT Thu Jun 17 2021 .SHORT TERM...(This evening through Friday) Issued at 225 PM CDT Thu Jun 17 2021 The threat for impactful severe weather remains on tap for much of the forecast area late this afternoon into the overnight hours. As of 19Z, a poorly defined cold front stretched from Polk and St. Croix counties southwestward through the southern Twin Cities metro to south of Sioux Falls. Ahead of this baroclinic zone, a narrow corridor of rich theta-e air exists with surface dewpoints in the upper 60s to around 70 degrees and temperatures pushing 90+ degrees. Mid-level convection associated with the leading edge of an upper level impulse/jet streak have been progressing into central Minnesota and spreading cloud debris and high-based thundershowers/virga eastward across the forecast area. There is some uncertainty as to how this complex will affect the threat for surface-based convection later this afternoon. However, given the the bulk of the daytime heating haven taken place and continued southwesterly low-level theta-e advection continuing through the afternoon just ahead of the boundary, minimal modification of the near-surface airmass is expected. Impressive mid-level lapse rates coupled with the rich lower tropospheric theta-e ribbon will yield 3000-4000 J/kg of MLCAPE at peak heating just ahead of the boundary. Increasing H700-500 wind speeds ahead of the approaching upper level jet will yield 30-50 kts of effective shear in the column, plus with shear vectors oriented nearly orthogonal to the frontal slope, the initial storms should have an appreciable off-boundary motion which would promote discrete convection early on, but upscale growth into a multi-cell or linear complex is expected as we head into the evening hours. The locations impacted by convection for this event is still a bit nebulous given a number of factors, such as the strength of the EML cap, the influence of the mid-level cloud shield, and the displacement of the main jet max north of the surface front. While earlier CAM runs were strongly suggesting that discrete cells would form in the rich airmass of northern Iowa, there have been signals in the HRRR that the focus for convection may actually be in western Wisconsin and far southeast Minnesota, closer to the upper jet. Nevertheless, forecast soundings in northern Iowa still depict profiles with low inhibition by 00-02Z, so this area still bears close watching given its explosive potential. Very large hail will be a threat with any discrete cells early on given the high NCAPE values, morphing into a damaging wind threat as we head into the overnight hours. Localized flooding concerns may exist with any periods of heavy rainfall or training storms given the dry and somewhat impervious soils. The tornado potential appears more conditional based on localized enhancements to the near-surface wind field in far northeast Iowa and southwest Wisconsin where winds may remain more backed to the south and SRH values increase in the evening, but hodographs within the inflow layer would support streamwise vorticity ingestion and possibly torndogenesis. The front sags southward through the overnight hours, taking the convection southward with it. The threat for severe weather should wane after 06Z and storms should exit the southern forecast area by 12Z. With upper level forcing lifting out of the region, the front should lay out and linger over central Iowa and Illinois during the day on Friday, but any additional storms should stay south of the area. .LONG TERM...(Friday night through Thursday) Issued at 225 PM CDT Thu Jun 17 2021 Look for mostly dry conditions into the weekend with increasing CAA slowly but steadily driving temperatures downward. Highs by Saturday fall into the upper 70s to low 80s with surface high pressure firmly in control. The next upstream wave descends into the northern CONUS on Sunday, lifting the near surface baroclinic zone back northward and bringing with it the threat for rain/storms during the day. A shot of colder Canadian air arrives for the first half of the week, a welcome change from the record hot start we have had to the month of June. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 645 PM CDT Thu Jun 17 2021 Thunderstorms will continue to be in the vicinity of the KRST/KLSE sites until the front moves through the area later tonight; 04-06Z. Some of the storms may be strong to severe with large hail and damaging winds. The storms are initially isolated, but as the low level jet increases should consolidate and drop southeast of the area. Due to the isolated nature will metwatch as needed to include any of the higher end winds and mention of hail. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Skow LONG TERM...Skow AVIATION...Zapotocny
Hazardous weather outlook, Jun 17, 1:23 PM CDT, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 123 PM CDT Thu Jun 17 2021 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-181200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 123 PM CDT Thu Jun 17 2021 This Hazardous Weather Outlook is for parts of southeast Minnesota...central Wisconsin...southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop this afternoon and last through much of the evening. Some storms will become severe with a risk for large hail, damaging wind, frequent lightning and bouts of heavy rain. A tornado or two is also possible with stronger storms. While there could be a few storms this afternoon, most of the stronger storms are expected to impact areas between 5pm and Midnight. The higher risk for severe weather will be south of Interstate 94. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorm chances move in again by Sunday. At this time, it is too early to determine any severe potential with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed at times later this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... Ensure dispatch centers and spotter groups are prepped for severe weather potential. A webinar was already held at 1pm Thursday. Shea
In the hours before
Local storm report, Jun 17, 10:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 PM CDT THU JUN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL MINNESOTA CITY 44.09N 91.75W
06/17/2021 E1.00 INCH WINONA MN EMERGENCY MNGR
&&
SHEALocal storm report, Jun 17, 10:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1023 PM CDT THU JUN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL GOODVIEW 44.07N 91.71W
06/17/2021 M1.75 INCH WINONA MN EMERGENCY MNGR
&&
SHEALocal storm report, Jun 17, 10:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT THU JUN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL GOODVIEW 44.07N 91.71W
06/17/2021 E2.75 INCH WINONA MN EMERGENCY MNGR
1030 PM HEAVY RAIN BUFFALO 44.22N 91.87W
06/17/2021 M1.99 INCH BUFFALO WI LAW ENFORCEMENT
&&
SHEALocal storm report, Jun 17, 10:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1041 PM CDT THU JUN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 2 WSW GALESVILLE 44.07N 91.39W
06/17/2021 E60 MPH TREMPEALEAU WI NWS EMPLOYEE
&&
SHEALocal storm report, Jun 17, 10:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1042 PM CDT THU JUN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 2 W CENTERVILLE 44.07N 91.49W
06/17/2021 E2.00 INCH TREMPEALEAU WI PUBLIC
&&
SHEALocal storm report, Jun 17, 10:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 PM CDT THU JUN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL 3 S WINONA 44.00N 91.66W
06/17/2021 M1.00 INCH WINONA MN EMERGENCY MNGR
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:48 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 57 min |
| Jun 17, 8:27 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 48 min |
| Jun 17, 8:41 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 49 min |
| Jun 17, 9:09 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 51 min |
| Jun 17, 10:22 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 53 min |
| Jun 17, 11:14 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 25 min |
| Jun 17, 11:15 PM CDT | Areal Flood Advisory | ARX | Houston, Winona | 97 min |
| Jun 17, 7:24 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 40 min |
| Jun 17, 7:39 PM CDT | Special Weather Statement | ARX | Jackson | 36 min |
| Jun 17, 7:54 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 20 min |
| Jun 17, 8:52 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 38 min |
| Jun 17, 8:56 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 64 min |
| Jun 17, 9:23 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 37 min |
| Jun 17, 9:34 PM CDT | Special Weather Statement | ARX | Clark, Jackson | 41 min |
| Jun 17, 9:58 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 47 min |
| Jun 17, 11:28 PM CDT | Special Weather Statement | ARX | Juneau, Monroe | 47 min |
| Jun 17, 11:56 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 34 min |
| Jun 18, 12:26 AM CDT | Special Weather Statement | ARX | Vernon | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2021Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.